MathSciNet Relay Station
MathSciNet bibliographic data
MR2655943 35Q40 (35B65)
Guo, Zhengguang; Zhou, Yong On solutions to a two-component generalized Camassa-Holm equation. Stud. Appl. Math. 124 (2010), no. 3, 307–322.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement